# SDR CALA2024071600203

- Difficulty date: July 15, 2024
- Submitted: July 16, 2024
- Operation: Air carrier
- Aircraft: N64844
- Make and model: Boeing 737924ER
- Aircraft serial: 42184
- Aircraft time: 29,251 hours, 10,597 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143A323333
- Part serial: 143A323333
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE DAMAGE, 14 INCH AFT STATION 500G BTW STRINGER 27L & 27R.  REMOVED LIGHTNING STRIKE DAMAGE REF. SRM 53-00-01-2R-38 4-D-(2) HFEC REQUIRED REF. SRM 53-00-01-2R-38 4-D-(3) ACP. HFEC IAW SRM 53-00-01-2R-38 STEP 4D (3) & NTM PART 6 51-00-00 PROCEDURE 23, FOUND OVER HEATING OF METAL. ACP HEAT DAMAGE INSPECTION IAW NTM PART 6 51-00-00 PROCEDURE 3. CIRCLED AREA OF HEAT DAMAGE. BURNISHED AREA OF CONCERN WILL REQUIRE HFEC & HEAT DAMAGE INSPECTION ACP HEAT DAMAGE INSPECTION IAW NTM PART 6 51-00-00 PROCEDURE 3. DAMAGED AREA STILL OUT OF LIMITS. IAW. AVO12861, DAMAGE AREA: 3, ACCOMPLISHED STEPS: 1. - 4.   PERFORMED HFEC IAW NDT PART 6 51-00-00 PROC 23, NO CRACK INDICATION FOUND AROUND CUTOUT. IAW AVO12861 REV.A.  ACCOMPLISHED STEP: 6. BY ENLARGE CUTOUT AN ADDITIONAL 0.040" ALL AROUND AS AN INSURANCE CUT, READY FOR HFEC OPEN FASTENER HOLE INSPECTION PER. STEPS: 7. & 8. PERFORMED COUNTERSINK & HOLE ROTARY SCAN OF FASTENER HOLES NO DEFECTS FOUND IAW NDT PT6 53-30-00 PROCEEDURE 3 IAW AVO12861 REV.A, DAMAGE AREA 3, ACCOMPLISHED STEPS: 10. & 11. STRIPED PAINT FINISH IN AREA OF PROPOSED DOUBLER REPAIR TO ENSURE NO FURTHER DEFECTS REMAIN COMMON TO SKIN & SUBMITTED MYLAR LAYOUT OF PROPOSED REPAIR DOUBLER WITH FASTENER PATERN LAYOUT TO ESC IAW AVO12861 REV.B, DAMAGE AREA 3, ACP STEP: 12.A.B.D.E & F. & STEP: 13.
